Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v13.i11.100
pages 1033-1037

SECOND-GRADE MAGNETOHYDRODYNAMIC FLUID FLOW IN POROUS MEDIA

Muhammad Raheel Mohyuddin
COMSATS Institute of Information Technology, Abbottabad, Pakistan; Department of Physics, Institute for Advanced Studies in Basic Sciences (IASBS), Zanjan 45195, Iran
S. Islam
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
Akhtar Hussain
Department of Mathematics, COMSATS Institute of Information Technology, Chakshazad Park Road, Islamabad, Pakistan
A. M. Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA

ABSTRACT

We introduce the magnetohydrodynamic equations of a second-grade, non-Newtonian, incompressible, two-dimensional fluid flow in a porous medium. Exact solutions are discussed when the particular form of the stream function is in terms of the unknown function with the exponential factor that gives the reversed and nonreversed flows. The results are compared with the existing second-grade and Newtonian flows.